Alert archive / West Virginia / Flash Flood Warnings in 2015

Flash Flood Warning 14, NWS Charleston, WV

June 20, 2015Clay County, Nicholas County, Webster County, West Virginia

NWS Charleston, WV issued this flash flood warning at Jun 20, 2015, 8:47 PM EDT for Clay County, Nicholas County, Webster County, West Virginia. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2015, 8:47 PM EDT (00:47 UTC)
Expired
Jun 21, 2015, 2:45 AM EDT
In force
6 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Clay County, WV, Nicholas County, WV, Webster County, WV

The radar

The Charleston,WV radar (KRLX), 86 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 9:00 PM EDTFLOODCraigsville, WVWATER FLOWING ACROSS ROADWAY NEAR RANCH HOUSE RESTAURANT AT 1 TIOGA ROAD
Jun 20, 9:37 PM EDTFLOODMuddlety, WVWATER OVER ROADWAY AT RT 55 AND MUDDLETY VALLEY ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 0.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
794 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

812 
WGUS51 KRLX 210047
FFWRLX
WVC015-067-101-210645-
/O.NEW.KRLX.FF.W.0014.150621T0047Z-150621T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
847 PM EDT SAT JUN 20 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NICHOLAS COUNTY IN WEST VIRGINIA...
  CLAY COUNTY IN WEST VIRGINIA...
  WEBSTER COUNTY IN WEST VIRGINIA...

* UNTIL 245 AM EDT

* AT 847 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE 
  WARNED AREA. BETWEEN ONE TO 2 INCHES OF RAIN HAS ALREADY 
  FALLEN...WITH ADDITIONAL RAIN OCCURRING. FLASH FLOODING IS 
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SUMMERSVILLE...RICHWOOD...CLAY...WEBSTER SPRINGS...ADDISON (WEBSTER
  SPRINGS)...CAMDEN-ON-GAULEY...CRAIGSVILLE...GLEN...HOLLY RIVER
  STATE...WALLBACK...CAMDEN ON GAULEY...BIRCH RIVER...BIG OTTER...
  HARRISON...COWEN...DIANA...BICKMORE...WANETA...CALVIN AND HACKER
  VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3842 8023 3808 8071 3815 8094 3822 8099
      3820 8102 3824 8104 3821 8107 3826 8121
      3846 8127 3866 8104 3858 8093 3851 8088
      3852 8074 3854 8071 3853 8065 3866 8050
      3872 8036 3863 8024 3852 8018

$$

14
1 follow-up statement
504 
WGUS71 KRLX 210322
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1122 PM EDT SAT JUN 20 2015

WVC015-067-101-210331-
/O.CAN.KRLX.FF.W.0014.000000T0000Z-150621T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NICHOLAS WV-CLAY WV-WEBSTER WV-
1122 PM EDT SAT JUN 20 2015

...THE FLASH FLOOD WARNING FOR NICHOLAS...CLAY AND WEBSTER COUNTIES
IS CANCELLED...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3842 8023 3808 8071 3815 8094 3822 8099
      3820 8102 3824 8104 3821 8107 3826 8121
      3846 8127 3866 8104 3858 8093 3851 8088
      3852 8074 3854 8071 3853 8065 3866 8050
      3872 8036 3863 8024 3852 8018

$$

02

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 8:23 PM EDT, 24 minutes earlier.

Area forecast discussion, Jun 20, 8:23 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
823 PM EDT SAT JUN 20 2015

.SYNOPSIS...
REMNANTS OF TROPICAL STORM BILL EXITS WEST VIRGINIA OVERNIGHT. A
MEANDERING FRONT WILL BRING ON AND OFF ROUNDS OF THUNDERSTORMS
THROUGH MUCH OF THE UPCOMING WEEK.

&&

.NEAR TERM /THROUGH SUNDAY/...
815 PM UPDATE... BILL CENTERED RIGHT OVER THE CENTER OF THE RLX
CWA AS OF 00Z SUN WITH FREQUENT GUSTS TO 35 MPH AND IFR WARM RAIN
RIGHT AROUND ITS CENTER. BACK EDGE OF ASSOCIATED HIGH POPS APPEAR
TO BE ON TRACK THROUGH THE OVERNIGHT.

PREV DISCN...
RADAR IMAGES SHOW A BATCH OF CONVECTION ASSOCIATED WITH THE
REMNANTS OF TROPICAL DEPRESSION BILL...LIFTING NORTH SOUTHEAST OH
THIS MORNING.  ADDITIONAL CONVECTION WILL CONTINUE TO LIFT NORTH
AS THIS SYNOPTIC FEATURE CROSSES THE AREA FROM WEST TO EAST.

THE NAM AND SREF BRING THE BULK OF PCPN ACROSS SOUTHEAST OH AND
PORTIONS OF WV AROUND 21Z...AS THE BILL CROSSES THE AREA FROM WEST
TO EAST. ALTHOUGH IT SEEMS OVERESTIMATING...PWATS FROM THE NAM
SHOW GREATER THAN 2.25 INCHES THIS AFTERNOON. ALLOWED LIKELY TO
CATEGORICAL POPS TO SPREAD FROM WEST TO EAST TODAY INTO TONIGHT.

REPETITIVE SHOWERS AND STORMS COULD PRODUCE ENOUGH PCPN TO EXCEED
FLASH FLOOD GUIDANCE TODAY THROUGH TONIGHT. THEREFORE...CONTINUE
WITH A FLASH FLOOD WATCH FOR THE ENTIRE AREA IN EFFECT THROUGH 09Z
TONIGHT.

FOR TEMPERATURES WENT CLOSER TO THE SREF GUIDANCE WITH FEW TWEAKS
DOWN THROUGH THE PERIOD.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
HAVE POPS DECREASING NORTHWEST TO SOUTHEAST SUNDAY NIGHT WITH SUNDAY
AFTERNOON AND EVENING DISTURBANCE.  FRONT SHOULD STAY TO OUR NORTH
THOUGH...SO WONDERING IF POPS COULD LINGER THROUGH THE NIGHT.

STILL HAVE NORTHEASTERN COUNTIES TRYING TO STAY DRY MONDAY....

ANOTHER ROUND OF CONVECTION FIGURED ON TUESDAY WITH HOTTER
TEMPERATURES PRECEDING THE CONVECTION.  CAPE COULD REACH
2500 TO 3000 J/KG TUESDAY AFTERNOON...SO COULD NOT RULE OUT SEVERE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
NOT MUCH CHANGE IN OUR THINKING.

A SERIES OF UPPER DISTURBANCES IN THE WEST TO NORTHWEST FLOW ALOFT
PATTERN..WILL KEEP A FRONTAL SYSTEM MEANDERING CLOSE TO OUR AREA. IT
WILL DIFFICULT TO TIME THESE DISTURBANCES AND HOW FAR THEIR FRONTS
WILL GET...SO WILL KEEP A CHANCE OF SHOWERS AND STORMS EACH DAY. IT
WILL CONTINUE WARM AND HUMID.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
THE REMNANTS OF TROPICAL STORM BILL WERE CENTERED RIGHT OVER
CENTRAL WV AS A WELL DEFINED SFC LOW...WITH FREQUENT GUSTS TO 30
KTS AND IFR RAIN RIGHT AROUND ITS CENTER.

IFR CONDITIONS IN RAIN ASSOCIATED WITH BILL ARE OVER AT HTS...WILL
LAST ONE TO TWO HOURS INTO THE FCST /UP TO 02Z/ AT PKB...CRW AND
BKW...AND SEVERAL MORE HOURS AT CKB AND LASTLY EKN.

OTHERWISE LOW MVFR TO IFR STRATUS SWIRLING IN WITH BILL WILL
PERSIST THROUGH THE OVERNIGHT BEFORE GRADUALLY MIXING UP AND OUT
ON SUNDAY MORNING AND MIDDAY. MVFR VSBY ON AND OFF INTO EARLY
SUNDAY MORNING IN AREAS OF LIGHT FOG.

A COLD FRONT APPROACHING FROM THE NW IS LIKELY TO BRING
THUNDERSTORMS TO THE AREA SUNDAY AFTERNOON. THESE THUNDERSTORMS
CAN BECOME STRONG TO SEVERE.

SHIFTING WINDS IN THE CIRCULATION OF BILL MAINLY NE BECOMING
LIGHT NW ACROSS THE N...PKB...CKB AND EKN...AND SW BECOMING W
ACROSS THE S...HTS...CRW AND BKW. WINDS WILL BE LIGHT ACROSS THE
NRN SITES AND GUSTY WINDS WILL BECOME LESS GUSTY AS THEY DIMINISH
ACROSS THE SRN SITES. SFC FLOW BECOMES W TO SW JUST UNDER 10 KTS
SUNDAY BUT MAY BECOME A BIT GUSTY SUNDAY AFTERNOON.

BILL WAS CENTERED FARTHER N ALOFT...WITH MODERATE SW FLOW E OF THE
OHIO RIVER AND MODERATE NW W OF THE OHIO RIVER...BECOMING MODERATE
NW THROUGHOUT THE AREA OVERNIGHT,...AND THEN LIGHT TO MODERATE W
ON SUNDAY.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z SUNDAY...

FORECAST CONFIDENCE: LOW TO MEDIUM.

ALTERNATE SCENARIOS: TIMING...EXTENT AND PERSISTENCE OF IFR
STRATUS MAY VARY OVERNIGHT INTO SUNDAY MORNING. IFR FOG MAY
PERSIST OR RETURN OVERNIGHT. ANY THUNDERSTORM THAT DIRECTLY HITS
AN AIRPORT SUNDAY AFTERNOON COULD BRING IFR CONDITIONS AND STRONG
WIND GUSTS.

.AFTER 00Z SUNDAY... IFR POSSIBLE TUESDAY IN SHOWERS AND
THUNDERSTORMS.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 5 AM EDT SUNDAY FOR WVZ005>011-013>020-
     024>040-046-047.
OH...FLASH FLOOD WATCH UNTIL 5 AM EDT SUNDAY FOR OHZ066-067-075-076-
     083>087.
KY...FLASH FLOOD WATCH UNTIL 5 AM EDT SUNDAY FOR KYZ101>103-105.
VA...FLASH FLOOD WATCH UNTIL 5 AM EDT SUNDAY FOR VAZ003-004.

&&

SYNOPSIS...KTB/JW
NEAR TERM...TRM/JW
SHORT TERM...KTB
LONG TERM...KTB
AVIATION...TRM
Hazardous weather outlook, Jun 20, 2:36 PM EDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
236 PM EDT SAT JUN 20 2015

KYZ101>103-105-OHZ087-VAZ003-004-WVZ005-006-013>016-018-024>028-
033>037-211845-
GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-LINCOLN-PUTNAM-KANAWHA-ROANE-CALHOUN-MINGO-LOGAN-BOONE-CLAY-
BRAXTON-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
236 PM EDT SAT JUN 20 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...AND PORTIONS OF
CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ066-067-075-076-083>086-WVZ007>009-017-211845-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-MASON-
JACKSON WV-WOOD-WIRT-
236 PM EDT SAT JUN 20 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS
OF CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

WVZ010-011-019-020-030>032-038>040-046-047-211845-
PLEASANTS-TYLER-RITCHIE-DODDRIDGE-LEWIS-HARRISON-TAYLOR-WEBSTER-
UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
236 PM EDT SAT JUN 20 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...SEVERE THUNDERSTORM WATCH 317 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST
VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

WVZ029-211845-
GILMER-
236 PM EDT SAT JUN 20 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jun 20, 6:01 PM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
601 PM EDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLOOD            6 E GLENFORD            39.88N  82.22W
06/20/2015                   PERRY              OH   911 CALL CENTER

            AROUND 1 FOOT OF WATER OVER INTERSECTION OF CR34...
            54... AND 55 FROM NEARBY CREEK.

&&

EVENT NUMBER RLX1501395

MAC
Local storm report, Jun 20, 6:04 PM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
604 PM EDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLOOD            1 ENE MCARTHUR          39.25N  82.46W
06/20/2015                   VINTON             OH   911 CALL CENTER

            CULVERT WASHED OUT AT INTERSECTION OF MORGAN ROAD AND
            BARLEON ROAD.

&&

EVENT NUMBER RLX1501396

MAC
Local storm report, Jun 20, 6:09 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
609 PM EDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     FLOOD            5 E LAKE HOPE STATE PAR 39.35N  82.25W
06/20/2015                   ATHENS             OH   911 CALL CENTER

            TWO ROAD CLOSURES - SR56 1.5 MILES FROM HAWKING COUNTY
            LINE AND SR 356 4 MI FROM VINTON COUNTY LINE. WATER
            COVERING BOTH ROADWAYS.

&&

EVENT NUMBER RLX1501397

MAC
Local storm report, Jun 20, 6:25 PM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
625 PM EDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     FLOOD            1 SE STROUD RUN STATE P 39.33N  81.99W
06/20/2015                   ATHENS             OH   911 CALL CENTER

            TWO ROAD CLOSURES DUE TO WATER OVER ROADWAY - SR690
            3/10 OFF OF RT50 AND SR550 1MI FROM RT33

&&

EVENT NUMBER RLX1501398

MAC
Local storm report, Jun 20, 6:38 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
638 PM EDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HEAVY RAIN       4 N MARLINTON           38.28N  80.09W
06/20/2015  M1.13 INCH       POCAHONTAS         WV   TRAINED SPOTTER

            STORM TOTAL SINCE 7AM

&&

EVENT NUMBER RLX1501399

MAC
Local storm report, Jun 20, 6:52 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
652 PM EDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     FLOOD            5 E LAKE HOPE STATE PAR 39.35N  82.25W
06/20/2015                   ATHENS             OH   911 CALL CENTER

            TWO ROAD CLOSURES - SR56 1.5 MILES FROM HOCKING COUNTY
            LINE AND SR 356 4 MI FROM VINTON COUNTY LINE. WATER
            COVERING BOTH ROADWAYS.

&&

CORRECTED REMARKS

EVENT NUMBER RLX1501397

MAC

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 3:31 PM EDTSevere Thunderstorm WarningRLXMcDowell, Mingo44 min
Jun 21, 3:58 PM EDTSpecial Weather StatementRLXMcDowell62 min
Jun 21, 6:06 PM EDTSpecial Weather StatementRLXBraxton, Webster54 min
Jun 21, 6:14 PM EDTSevere Thunderstorm WarningRLXBraxton, Nicholas, Webster46 min

Nearby

Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.